# SDR CHQA200900035

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 18,727 hours, 15,203 cycles
- Engine: Allsn AE3007A
- Engine time: 10,582 hours, 8,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

WITH PACK 2 ON DEFERRAL AND E2 ANTI-ICE BLEED SECURED OPEN AND T/O POWER TAKEOFF WAS REQUIRED.  AFTER DEPARTURE PACK NR 1 SHUTDOWN DUE TO OVERHEAT.  THE QRH WAS FOLLOWED, BUT THE PACK WAS STILL SHUTTING DOWN.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE THEN REMOVED AND REPLACED THE PACK 1 OVERTEMP AND DUCT OVERHEAT SWITCHES, AND THE SYSTEM OPERATIONALLY CHECKED GOOD.
